About this Journal Submit a Manuscript Table of Contents

Citations to this Journal [78 citations: 78 articles]

Articles published in ISRN Mathematical Analysis have been cited 78 times. The following is a list of the 78 articles that have cited the articles published in ISRN Mathematical Analysis.

  • Poom Kumam, and Antonio Francisco Roldán López de Hierro, “On Existence and Uniqueness of -Best Proximity Points under -Contractivity Conditions and Consequences,” Abstract and Applied Analysis, vol. 2014, pp. 1–14, 2014. View at Publisher · View at Google Scholar
  • Maher Berzig, Erdal Karapınar, and Antonio-Francisco Roldán-López-de-Hierro, “Discussion on Generalized-(αψ, β)-Contractive Mappings via Generalized Altering Distance Function and Related Fixed Point Theorems,” Abstract and Applied Analysis, vol. 2014, pp. 1–12, 2014. View at Publisher · View at Google Scholar
  • Saleh A. Al-Mezel, Hamed H. Alsulami, Erdal Karapınar, and Antonio-Francisco Roldán López-de-Hierro, “Discussion on “Multidimensional Coincidence Points” via Recent Publications,” Abstract and Applied Analysis, vol. 2014, pp. 1–13, 2014. View at Publisher · View at Google Scholar
  • T. Lotfi, F. Soleymani, S. Shateyi, P. Assari, and F. Khaksar Haghani, “New Mono- and Biaccelerator Iterative Methods with Memory for Nonlinear Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Huda Aldweby, and Maslina Darus, “Some Subordination Results on -Analogue of Ruscheweyh Differential Operator,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • E. U. Ofoedu, and A. C. Nnubia, “Approximation of minimum-norm fixed point of total asymptotically nonexpansive mapping,” Afrika Matematika, 2014. View at Publisher · View at Google Scholar
  • Claudio Cuevas, Hernán R. Henríquez, and Herme Soto, “Asymptotically periodic solutions of fractional differential equations,” Applied Mathematics and Computation, vol. 236, pp. 524–545, 2014. View at Publisher · View at Google Scholar
  • Serap Bulut, “Faber polynomial coefficient estimates for a comprehensive subclass of analytic bi-univalent functions,” Comptes Rendus Mathematique, 2014. View at Publisher · View at Google Scholar
  • Xiao-lan Liu, “Common fixed points of ordered g-contractions in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2014, no. 1, pp. 28, 2014. View at Publisher · View at Google Scholar
  • Eric U Ofoedu, Jonathan N Odumegwu, Habtu Zegeye, and Naseer Shahzad, “An algorithm for finding common solutions of various problems in nonlinear operator theory,” Fixed Point Theory and Applications, vol. 2014, no. 1, pp. 9, 2014. View at Publisher · View at Google Scholar
  • Keshav Raj Acharya, “An Alternate Proof of the De Branges Theorem on Canonical Systems,” ISRN Mathematical Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • O. Sh. Mukhtarov, and K. Aydemir, “New Type of Sturm-Liouville Problems in Associated Hilbert Spaces,” Journal of Function Spaces, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Yan Tang, “Strong convergence theorems on a viscosity approximation method for a finite family of pseudo-contractive mappings in Banach spaces,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 124, 2014. View at Publisher · View at Google Scholar
  • Vijay Kumar, “Fuzzy real valued I-convergent double sequences in fuzzy normed spaces,” Journal of Intelligent & Fuzzy Systems, vol. 26, no. 5, pp. 2323–2332, 2014. View at Publisher · View at Google Scholar
  • Zhinan Xia, “Pseudo asymptotically periodic solutions for Volterra integro-differential equations,” Mathematical Methods in the Applied Sciences, 2014. View at Publisher · View at Google Scholar
  • Emile Franc Doungmo Goufo, Riëtte Maritz, and Stella Mugisha, “Existence Results for a Michaud Fractional, Nonlocal, and Randomly Position Structured Fragmentation Model,” Mathematical Problems in Engineering, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Emile Franc Doungmo Goufo, and Stella Mugisha, “Mathematical Solvability of a Caputo Fractional Polymer Degradation Model Using Further Generalized Functions,” Mathematical Problems in Engineering, vol. 2014, pp. 1–5, 2014. View at Publisher · View at Google Scholar
  • Tong Tang, and Lihan Liu, “An Osgood type regularity criterion for the liquid crystal flows,” Nodea-Nonlinear Differential Equations and Applications, vol. 21, no. 2, pp. 253–262, 2014. View at Publisher · View at Google Scholar
  • Nenad Antonić, Krešimir Burazin, and Marko Vrdoljak, “Second-order equations as Friedrichs systems,” Nonlinear Analysis: Real World Applications, vol. 15, pp. 290–305, 2014. View at Publisher · View at Google Scholar
  • R. Rajaraman, and G. Hariharan, “An Efficient Wavelet-Based Approximation Method to Gene Propagation Model Arising in Population Biology,” The Journal of Membrane Biology, vol. 247, no. 7, pp. 561–570, 2014. View at Publisher · View at Google Scholar
  • Muhammad Abbas, Ahmad Abd Majid, and Jamaludin Md. Ali, “Local Convexity-Preserving Rational Cubic Spline for Convex Data,” The Scientific World Journal, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Erdal Karapinar, Antonio Roldan, Juan Martinez-Moreno, and Concepcion Roldan, “Meir-Keeler Type Multidimensional Fixed Point Theorems in Partially Ordered Metric Spaces,” Abstract and Applied Analysis, 2013. View at Publisher · View at Google Scholar
  • Bashir Ahmad, and Hana Al-Hutami, “A Study of Nonlinear Fractional q-Difference Equations with Nonlocal Integr al Boundary Conditions,” Abstract and Applied Analysis, 2013. View at Publisher · View at Google Scholar
  • S. C. Oukouomi Noutchie, “Global Analysis of a Discrete Nonlocal and Nonautonomous Fragmentation Dyna mics Occurring in a Moving Process,” Abstract and Applied Analysis, 2013. View at Publisher · View at Google Scholar
  • Yulin Zhao, Guobing Ye, and Haibo Chen, “Multiple Positive Solutions of a Singular Semipositone Integral Boundary Value Problem for Fractional -Derivatives Equation,” Abstract and Applied Analysis, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  • Veyis Turut, and Nuran Guzel, “Multivariate Pade Approximation for Solving Nonlinear Partial Differential Equations of Fractional Order,” Abstract and Applied Analysis, 2013. View at Publisher · View at Google Scholar
  • Ömer Kişi, and Fatih Nuray, “New Convergence Definitions for Sequences of Sets,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Guojing Ren, and Huaqing Sun, “-Self-Adjoint Extensions for a Class of Discrete Linear Hamiltonian Systems,” Abstract and Applied Analysis, vol. 2013, pp. 1–19, 2013. View at Publisher · View at Google Scholar
  • Changlong Yu, and Jufang Wang, “Positive Solutions of Nonlocal Boundary Value Problem for High-Order Nonlinear Fractional -Difference Equations,” Abstract and Applied Analysis, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Hai-Zhong Liu, “Existence solutions for boundary value problem of nonlinear fractional q-di fference equations,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Xinhui Li, and Shurong Sun, “Existence of positive solutions of nonlinear fractional q-difference equati on with parameter,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Guojing Ren, “J-self-adjoint extensions for second-order linear difference equations with complex coefficients,” Advances In Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Haibo Chen, and Qiming Zhang, “Existence results for fractional q-difference equations with nonlocal q-int egral boundary conditions,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Bashir Ali, M. Mohammed, and G. C. Ugwunnadi, “A new approximation method for common fixed points of families of nonexpansive maps and solution of variational inequalities problems,” Annali Dell'universita' Di Ferrara, 2013. View at Publisher · View at Google Scholar
  • Szilard Andras, and Alpar Richard Meszaros, “Ulam-Hyers stability of dynamic equations on time scales via Picard operato rs,” Applied Mathematics and Computation, vol. 219, no. 9, pp. 4853–4864, 2013. View at Publisher · View at Google Scholar
  • Haibo Chen, and Qiming Zhang, “Existence and multiplicity of positive solutions for nonhomogeneous boundar y value problems with fractional q-derivatives,” Boundary Value Problems, 2013. View at Publisher · View at Google Scholar
  • Yicheng Liu, “Note For The Tripled And Quadruple Fixed Points Of The Mixed Monotone Mappi Ngs,” Bulletin Of The Korean Mathematical Society, vol. 50, no. 3, pp. 993–1005, 2013. View at Publisher · View at Google Scholar
  • Ricardo Almeida, and Natália Martins, “Existence results for fractional q-difference equations of order with three-point boundary conditions,” Communications in Nonlinear Science and Numerical Simulation, 2013. View at Publisher · View at Google Scholar
  • Hernán R. Henríquez, Claudio Cuevas, and Alejandro Caicedo, “Asymptotically periodic solutions of neutral partial differential equations with infinite delay,” Communications on Pure and Applied Analysis, vol. 12, no. 5, pp. 2031–2068, 2013. View at Publisher · View at Google Scholar
  • Suares Clovis Oukouomi Noutchie, “Honesty in discrete, nonlocal and randomly position structured fragmentatio n model with unbounded rates,” Comptes Rendus Mathematique, vol. 351, no. 19-20, pp. 753–759, 2013. View at Publisher · View at Google Scholar
  • U. Filobello-Nino, H. Vazquez-Leal, Y. Khan, A. Perez-Sesma, A. Diaz-Sanchez, V. M. Jimenez-Fernandez, A. Herrera-May, D. Pereyra-Diaz, J. M. Mendez-Perez, and J. Sanchez-Orea, “Laplace transform-homotopy perturbation method as a powerful tool to solve nonlinear problems with boundary conditions defined on finite intervals,” Computational and Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  • Qiao Liu, and Maria Alessandra Ragusa, “Logarithmically improved regularity criterion for the nematic liquid crysta l flows in (B) over dot(infinity,infinity)(-1) space,” Computers & Mathematics With Applications, vol. 65, no. 11, pp. 1738–1745, 2013. View at Publisher · View at Google Scholar
  • Peyman Salimi, “Dislocated metric space to metric spaces with some fixed point theorems,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Rabian Wangkeeree, and Kamonrat Nammanee, “New iterative methods for a common solution of fixed points for pseudo-contractive mappings and variational inequalities,” Fixed Point Theory and Applications, vol. 2013, no. 1, pp. 233, 2013. View at Publisher · View at Google Scholar
  • Antonio Roldan, Concepcion Roldan, and Juan Martinez-Moreno, “A note on 'N-fixed point theorems for nonlinear contractions in partially o rdered metric spaces',” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Shuang Wang, “Coincidence point theorems for G-isotone mappings in partially ordered metr ic spaces,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Lingju Kong, “Existence of positive solutions to a higher order singular boundary value p roblem with fractional q-derivatives,” Fractional Calculus And Applied Analysis, vol. 16, no. 3, pp. 695–708, 2013. View at Publisher · View at Google Scholar
  • Xiangshan Kong, and Haitao Li, “Positive Solutions to a Fractional-Order Two-Point Boundary Value Problem with -Laplacian Operator,” ISRN Mathematical Analysis, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  • Hee Sun Jung, and Ryozi Sakai, “Positive Interpolation Operators with Exponential-Type Weights,” Journal of Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  • Chih-Sheng Chuang, “Strong Convergence Theorems for Solutions of Equations of Hammerstein Type,” Journal of Applied Mathematics, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • Yan Tang, “Viscosity Approximation Methods and Strong Convergence Theorems for the Fixed Point of Pseudocontractive and Monotone Mappings in Banach Spaces,” Journal of Applied Mathematics, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • Necdet Batir, “-extensions of some estimates associated with the digamma function,” Journal of Approximation Theory, 2013. View at Publisher · View at Google Scholar
  • Nawab Hussain, Jamal Roshan, Vahid Parvaneh, and Mujahid Abbas, “Common fixed point results for weak contractive mappings in ordered b-dislocated metric spaces with applications,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 486, 2013. View at Publisher · View at Google Scholar
  • Nenad Antonic, Kresimir Burazin, and Marko Vrdoljak, “Heat equation as a Friedrichs system,” Journal of Mathematical Analysis and Applications, vol. 404, no. 2, pp. 537–553, 2013. View at Publisher · View at Google Scholar
  • G. Hariharan, and R. Rajaraman, “Two reliable wavelet methods to Fitzhugh–Nagumo (FN) and fractional FN equations,” Journal of Mathematical Chemistry, 2013. View at Publisher · View at Google Scholar
  • Jiajin Wen, “A Dimensionality Reduction Principle On The Optimization Of Function,” Journal of Mathematical Inequalities, vol. 7, no. 3, pp. 357–375, 2013. View at Publisher · View at Google Scholar
  • I. Dehghani, and A. Jodayree Akbarfam, “Resolvent Operator and Self-Adjointness of Sturm–Liouville Operators with a Finite Number of Transmission Conditions,” Mediterranean Journal of Mathematics, 2013. View at Publisher · View at Google Scholar
  • Hernán R. Henríquez, “Asymptotically periodic solutions of abstract differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 80, pp. 135–149, 2013. View at Publisher · View at Google Scholar
  • Rabha W. Ibrahim, and Adem Kiliçman, “A Note on the Class of Functions with Bounded Turning,” Abstract and Applied Analysis, vol. 2012, pp. 1–10, 2012. View at Publisher · View at Google Scholar
  • Pongsakorn Sunthrayuth, and Poom Kumam, “An Iterative Method for Solving a System of Mixed Equilibrium Problems, Sys tem of Quasivariational Inclusions, and Fixed Point Problems of Nonexpansiv e Semigroups with Application to Optimization Problems,” Abstract and Applied Analysis, 2012. View at Publisher · View at Google Scholar
  • Ioannis K. Dassios, “Perturbation and robust stability of autonomous singular linear matrix difference equations,” Applied Mathematics and Computation, vol. 218, no. 12, pp. 6912–6920, 2012. View at Publisher · View at Google Scholar
  • John R. Graef, and Lingju Kong, “Positive solutions for a class of higher order boundary value problems with fractional q-derivatives,” Applied Mathematics and Computation, vol. 218, no. 19, pp. 9682–9689, 2012. View at Publisher · View at Google Scholar
  • Chaobang Gao, and Jiajin Wen, “Theory of surround system and associated inequalities,” Computers & Mathematics with Applications, vol. 63, no. 12, pp. 1621–1640, 2012. View at Publisher · View at Google Scholar
  • И К Дассиос, and I K Dassios, “О решениях и алгебраической двойственности обобщенных линейных систем с дискретным временем,” Diskretnaya Matematika, vol. 24, no. 4, pp. 131–146, 2012. View at Publisher · View at Google Scholar
  • Pattanapong Tianchai, “An approximate solution to the fixed point problems for an infinite family of asymptotically strictly pseudocontractive mappings in the intermediate s ense, cocoercive quasivariational inclusions problems and mixed equilibrium problems in Hilbert spaces,” Fixed Point Theory and Applications, 2012. View at Publisher · View at Google Scholar
  • Tanom Chamnarnpan, and Poom Kumam, “A new iterative method for a common solution of fixed points for pseudo-con tractive mappings and variational inequalities,” Fixed Point Theory and Applications, 2012. View at Publisher · View at Google Scholar
  • Zead Mustafa, Hassen Aydi, and Erdal Karapinar, “Mixed g-monotone property and quadruple fixed point theorems in partially o rdered metric spaces,” Fixed Point Theory and Applications, pp. 1–19, 2012. View at Publisher · View at Google Scholar
  • N. Djitte, and M. Sene, “Approximation of Solutions of Nonlinear Integral Equations of Hammerstein Type with Lipschitz and Bounded Nonlinear Operators,” ISRN Applied Mathematics, vol. 2012, pp. 1–15, 2012. View at Publisher · View at Google Scholar
  • Erdal Karapinar, Wasfi Shatanawi, and Zead Mustafa, “Quadruple Fixed Point Theorems under Nonlinear Contractive Conditions in Partially Ordered Metric Spaces,” Journal of Applied Mathematics, vol. 2012, pp. 1–17, 2012. View at Publisher · View at Google Scholar
  • Liu Yang, Haibo Chen, Liping Luo, and Zhenguo Luo, “Successive iteration and positive solutions for boundary value problem of nonlinear fractional q-difference equation,” Journal of Applied Mathematics and Computing, vol. 42, no. 1-2, pp. 89–102, 2012. View at Publisher · View at Google Scholar
  • Ahmed Salem, “A completely monotonic function involving -gamma and -digamma functions,” Journal of Approximation Theory, vol. 164, no. 7, pp. 971–980, 2012. View at Publisher · View at Google Scholar
  • Ekrem Savas, “On generalized A- difference strongly summable sequence spaces defined by i deal convergence on a real n-normed space,” Journal of Inequalities and Applications, 2012. View at Publisher · View at Google Scholar
  • Bruno Andrade, Claudio Cuevas, and Erwin Henríquez, “Asymptotic periodicity and almost automorphy for a class of Volterra integro-differential equations,” Mathematical Methods in the Applied Sciences, vol. 35, no. 7, pp. 795–811, 2012. View at Publisher · View at Google Scholar
  • Hui-Sheng Ding, Jin Liang, and Ti-Jun Xiao, “Pseudo almost periodic solutions to integro-differential equations of heat conduction in materials with memory,” Nonlinear Analysis-Real World Applications, vol. 13, no. 6, pp. 2659–2670, 2012. View at Publisher · View at Google Scholar
  • Sandile S. Motsa, Precious Sibanda, and Gerald T. Marewo, “On a new analytical method for flow between two inclined walls,” Numerical Algorithms, vol. 61, no. 3, pp. 499–514, 2012. View at Publisher · View at Google Scholar
  • Ioannis K. Dassios, “On a boundary value problem of a class of generalized linear discrete-time systems,” Advances in Difference Equations, 2011. View at Publisher · View at Google Scholar
  • Pongsakorn Sunthrayuth, and Poom Kumam, “A New Composite General Iterative Scheme for Nonexpansive Semigroups in Banach Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, pp. 1–18, 2011. View at Publisher · View at Google Scholar
  • Habtu Zegeye, and Naseer Shahzad, “Strong convergence of an iterative method for pseudo-contractive and monotone mappings,” Journal of Global Optimization, vol. 54, no. 1, pp. 173–184, 2011. View at Publisher · View at Google Scholar